Just started Paxil on 10 mg..didnt do much for me so my Dr increased it to 20 mg. I have been on 20mg for three days, nauseas, dizzy and cant sleep. Is this normal? Will it get better? or should I go to the dr and get it switched?
Hi, it is 'normal' to feel worse before you feel better unfortunately. It takes around 4 weeks, give or take, to get through the induction period. These medications (SSRI's) can work wonders for people, they certainly have for me. The first 3 weeks i was taking mine, i suffered many side effects and was very unwell and depressed. But my doctor increased my dose at the 3 weeks point and i felt almost immediately better. This medication really has improved my life for the better! Try to focus on the future and be strong through this tough period. I know it isn't easy. But know that this is how the medications work and it is 'normal'
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Nov 2014 • 3 answers
Updated 10 Oct 2018 • 3 answers
Updated 25 Oct 2018 • 4 answers
Updated 16 Mar 2016 • 1 answer
Updated 26 Aug 2016 • 2 answers